# SDR SWIA200922593

- Difficulty date: September 11, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 16,594 hours, 14,440 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMERGENCY EXIT LIGHT SIGN INOP.  (FLT 6151)  RE-SECURED CONNECTION.
